# SDR UALA2013021400870

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,527 hours, 22,960 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 60B500126
- Part serial: 2507D
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER LEAK IN AFT BELLY AREA.  WATER LEAKING FROM BELLY DRAIN LOCATED BELOW AFT CARGO DOOR.  DRAINED WATER TANK, WATER STILL DRAINING FROM BELLY BUT AT SLOWER RATE.  SERVICED WATER TO THREE QUARTER FILL.  DURING THE SERVICE PROCESS THE VOLUME OF WATER COMING FROM THE BELLY DRAIN INCREASED.  THE WATER TANK HAS BEEN DRAINED.  AFTER REMOVAL OF PIT FLOOR PANEL FOUND WATER IN CENTER LINE STRUCT.  FOUND OVERFILL HOSE MISSING, THERE WAS A CAP ON TANK AND CAP ON VALVE NO HOSE.  REPLACED H2O COMPRESSOR.
